# SDR SWAA2021091400225

- Difficulty date: July 29, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 53,758 hours, 31,898 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Broken
- Location: Bs 540 Lbl 5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H KEEL BEAM FAIRING PANEL SUPPORT BRACKET AT LBL5 BS540+11 WL148 IS BROKEN ; / [01] REMOVED SUPPORT BRACKET AT BS 540+11' LBL5 WL 148 IAW SRM 51-40-02-0G-0.; [02] LOCATED AND DRILLED NEW SUPPORT BRACKET P/N 149A7712-42 AT BS 540+11' LBL5 WL 148 IAW SRM 51-40-02-0G-0 AND DWG 149A7701. OK TO INSTALL.; [03] CORRECTED P/N USED 149A7712-41; [04] VERIFIED LOCATE AND DRILL OF SUPPORT BRACKET PER SRM 51-40-02-0G-0 AND DWG 149A7701- OK TO INSTALL.; [05] INSTALLLED NEW SUPPORT BRACKET P/N 149A7712-41 AT BS 540+11' LBL5 WL 148 IAW SRM 51-40-02-0G-0 AND DWG 149A7701.; [06] VERIFIED INSTALLATION OF THE L/H KEEL BEAM FAIRING SUPPORT FITTING AT BS 540+11 LBL5 WL 148 PER SRM 51-40-02-0G-0 AND DWG 149A7701; [07] WORKSCOPE COMPLETE
